# SDR FOTR20006NR1962

- Difficulty date: February 5, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AE233011
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER CABIN FRAME GOUGED AT BS 670 BETWEEN STR 5L AND 6L.  REPAIRED ON FASI W/O 20006, N/R 01962. REMOVED AND REPLACED FUSELAGE FRAME AT BS 670 BETWEEN STR 4L TO STR 14L WITH P/N AE2330-11 IAW AEI DRAWING AE4899 CHANGE H DATED 06/29/1992, DUE TO GOUGING .
